# SDR CKSA98183

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LT FRAME CRACKED AT FS 1560.  REMOVED CUSP FITTING AND CUT OUT CRACKED FRAME SEGMENT ON LT FRAME STA 1560.  FABRICATED NEW FRAME SEGMENT AND DOUBLERS AND FILLERS IAW DC8 SRM 53-2-0 FIG 2 SHEET 4 VIEW J.  HEAT TREATED 7075-0 .071 Z FRAME AND DOUBLER IAW DC8 SRM 51-1-1 PAR 1 THRU 4.  TREATED AND PRIMED REPAIR PARTS Z FRAME SEGMENT, DOUBLERS AND FILLERS IAW DC8 SRM 51-1-8.  INSTALLED CUSP FITTING IAW DC8 SRM 51-3-0.  INSTALLED Z FRAME SEGMENT AND DOUBLERS ALONG WITH THE FILLER IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04832 TASK NR Y1282.
